# SDR UPS803120

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, DURING CLIMBOUT FROM SYR LEFT HYD SYSTEM QTY DECREASED TO NEAR ZERO AFTER GEAR AND FLAP RETRACTION.  CONTINUED FLIGHT TO SDF.  SDF RESCUE VEHICLES RESPONDED DUE TO THE DECLARED EMERGENCY.  FLIGHT WAS UNEVENTFUL EXCEPT FOR LT HYD FAILURE.  FOUND LT MLG DOWNLOCK ACTUATOR UP LINE RUPTURED.  REPLACED HYD LINE ASSY, INSPECTED AND REPLACED CASE DRAIN FILTERS AND SERVICED LEFT HYD SYS.
